On a modified Volterra population equation with diffusion

S. A. Gourley, N. F. Britton

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)389-395
Number of pages7
JournalNonlinear Analysis: Theory Methods & Applications
Volume21
Issue number5
DOIs
Publication statusPublished - Sep 1993

Keywords

  • asymptotic behaviour
  • delay effects
  • global solution
  • Reaction-diffusion equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this